[1]王永龙,李郅鸿.无穷时滞一阶脉冲积分微分方程温和解的存在性[J].温州大学学报(自然科学版),2014,(03):030-34.
 WANG Yonglong,LI Zhihong.Existence of Mild Solutions for First Order Impulsive Integrodifferential Equations with Infinite Delay[J].Journal of Wenzhou University,2014,(03):030-34.
点击复制

无穷时滞一阶脉冲积分微分方程温和解的存在性
分享到:

《温州大学学报》(自然科学版)[ISSN:1674-3563/CN:33-1344/N]

卷:
期数:
2014年03期
页码:
030-34
栏目:
物理与电子科学
出版日期:
2014-08-25

文章信息/Info

Title:
Existence of Mild Solutions for First Order Impulsive Integrodifferential Equations with Infinite Delay
作者:
王永龙李郅鸿
兰州交通大学数理学院,甘肃兰州 730070
Author(s):
WANG Yonglong LI Zhihong
Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, China 730070
关键词:
积分微分方程无穷时滞不动点预解算子温和解
Keywords:
Integrodifferential Equation Infinite Delay Fixed Point Resolvent Operator Mild Solution
分类号:
O175.22
文献标志码:
A
摘要:
利用预解算子理论,结合不动点定理,证明了无穷时滞一阶脉冲积分微分方程温和解的存在性.
Abstract:
Based upon theories of resolvent operator and fixed point theorem, existence of mild solutions for first order impulsive integrodifferential equations with infinite delay is proved.

参考文献/References:

[1] Anguraj A, Arjunan M M, Hernandez E. Existence results for an impulsive neutral functional differential equation with state-dependent delay [J]. Appl Anal, 2007, 86(7): 861-872.
[2] Chang Y K, Anguraj A, Arjunan M M. Existence results for impulsive neutral functional differential equations with infinite delay [J]. Nonlinear Anal HS, 2008, 2(1): 209-218.
[3] Chang Y K, Anguraj A, Karthikeyan K. Existence for impulsive neutral integrodifferential inclusions with nonlocal conditions via fractional operators [J]. Nonlinear Anal TMA, 2009, DOI: 10.1016/j.na.2009.02.121.
[4] Chang Y K, Anguraj A, Arjunan M M. Existence results for non-densely defined neutral differential inclusions with nonlocal conditions [J]. J Appl Math Comput, 2008, 28: 79-91.
[5] Hernandez E. Existence results for partial neutral integrodifferential equations with unbounded delay [J]. J Math Anal Appl, 2004, 292(1): 194-210.
[6] Li W S, Chang Y K, Nieto J J. Solvability of impulsive neutral evolution differential inclusions with state-dependent delay [J]. Math Comput Modelling, 2009, 49: 1920-1927.
[7] Liang J, Liu J H, Xiao T J. Nonlocal impulsive problems for integrodifferential equations [J]. Dyn Contin Discrete Impuls Syst, 2008, 15: 815-824.
[8] Liang J, Liu J H, Xiao T J. Nonlocal impulsive problems for nonlinear differential equations in Banach spaces [J]. Math Comput Model, 2009, 49: 798-804.
[9] Desch W, Grimmer R, Schappacher W. Some consideration for linear integrodifferential equations [J]. J Math Anal Appl, 1984, 104: 219-234.

备注/Memo

备注/Memo:
收稿日期:2013-11-04
作者简介:王永龙(1989- ),甘肃兰州人,硕士研究生,研究方向:运筹学与控制论
更新日期/Last Update: 2014-08-25